# SDR DALA2024012601175

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 16,099 hours, 1,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3405 L3 DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM GIRT BAR. OK FOR SERVICE. (4270270)
